# SDR 2000ZZZX657

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1351T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250295
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 62701097
- Condition: Broken
- Location: Horiz Stabilizer
- Part time: 4,837 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILATOR TRIM CABLE, P/N 62701-097, BROKE IN-FLIGHT CAUSING AIRCRAFT TO PORPOISE (PITCH UP AND DOWN).  A NORMAL LANDING WAS MADE WITHOUT INCIDENT.  FURTHER INSPECTION REVEALED THE CABLE HAD BROKEN AT BS 187.84 WHERE THE CABLE PASSES THROUGH THE BULKHEAD.  EVIDENCE OF CABLE CHAFING WAS FOUND AT THE HOLE IN BULKHEAD WHERE CABLE PASSES THROUGH.  THE HOLE IN BULKHEAD WAS SLIGHTLY ENLARGED TO PROVIDE ADEQUATE CLEARANCE FOR CABLE TO PASS AND NEW TRIM CABLE WAS INSTALLED.  (X)
